# SDR F3LA2023102500196

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 12,138 hours, 5,461 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP302815 ITEM 2 FUMES RESERVED IN THE AFT GALLEY @ 5000FT AC WAS GROUNDED AS A RESULT OF SDR EVENT. CORRECTIVE ACTION: PERFROMED TSM 05-50-00-810-831-A. PERFORMED PRESSURIZATION TEST  IAW AMM 05-53-00-780-001-A. PRESSURIZATION TEST GOOD. TO VERIFY MX ACTIONS COMPLIED ON LP302815 ITEM 1. NO FUMES OR ODORS NOTED DURING TEST. A/C GOOD TO SERVICE.
